# SDR ASAA2019030128435

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,457 hours, 13,904 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 56100028
- Part serial: 09314H8004
- Condition: Leaking
- Location: Cockpit
- Part time: 32,484 hours, 9,730 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM FO WINDOW R2 (SLIDER) AFTER TAKEOFF A\C DID NOT PRESSURIZE NORMALLY. GROUNDED - YES. DIV TIME: 14 MINUTES. REMOVED AND REPLACED F/O WINDOW IAW AMM 56-12-11 FOUND ROLLER DEFECTIVE LEAK TEST GOOD NO DEFECT FOUND PULLED AND RESET ASSOCIATED BREAKERS AS REQUIRED. ALL OPS CHECKS GOOD AT THIS TIME ( R2 SLIDE WINDOW) SEAMC NOTIFIED.
